# SDR TIMA20130909010

- Difficulty date: September 9, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Aircraft time: 21,855 hours, 36,836 cycles
- Engine: Pwa PT6A36
- Engine time: 21,243 hours, 28,948 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Contaminated
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE LOST OIL PRESSURE IN FLIGHT.  ENGINE SHUTDOWN IN FLIGHT.  ON POST FLIGHT INSPECTION ENGINE OIL LEVEL FOUND TO BE VERY LOW.  ENGINE TEAR DOWN REVEALED SIGNIFICANT RESTRICTION TO THE SCAVENGE PUMP SUCTION SCREEN. THE RESTRICTION WAS FROM A BREAKDOWN OF THE CORROSION PREVENTION VARNISH COATING FROM THE INSIDE OF THE ACCESSORY GEAR BOX HOUSING.
